

DAILY SCHEDULE

SATURDAY

IN PARTNERSHIP WITH UC San Diego

* Ticketed Event

Give yourself 10-15 minutes to travel between experiences; some events may run longer than scheduled. See the WOW Festival map for venues, restrooms, dining options and event descriptions.

Event Time	Production Name	Duration	Venue	Map Letter
ONGOING 10am-1pm	Creation Station		Warren Mall	В
ONGOING 10am-9:30pm	Garden			Roaming
10-10:50am	The Society of Historic Sonic Happenings*	50 mins	Qualcomm Institute - Theater	А
ONGOING 11am-2pm 3-6pm	Artists Everywhere		Qualcomm Institute - Showcase	А
ONGOING 11am-8pm	Bev and Blanche's Care-a-Van			Roaming
ONGOING (STARTS EVERY 30 MIN) 11am-2pm, 3-6pm	Green Memories	25 mins	Qualcomm Institute	А
ондоінд 11am-2:30pm, 3:30-6pm	I SEE YOU LIKE THIS	15 mins	Warren Mall	В
(STARTS EVERY 10 MIN) 11am-12pm	Tale Travelers*	60 mins	Gei <mark>sel Library</mark>	D
11-11:45am	The Weather Busters of Beachcastle	45 mins	Warren Mall	В
11:45am- 12:35pm	The Society of Historic Sonic Happenings*	50 mins	Qualcomm Institute - Theater	А
12-1pm	Marcel Lucont: Les Enfants Terribles – A Gameshow For Awful Children	60 mins	Warren Mall	В
12:30-1pm	UCSD Theatre & Dance Goldilocks Screentime	30 mins	Bear	А
12:30-1:35pm	Burnout Paradise*	65 mins	Price Center - East Ballroom	с
1-1:30pm	Layers	30 mins	Warren Mall	В
1-2:15pm	Escape the Box*	75 mins	Matthews Quad	с
1:30-2pm	San Diego Unified Theatre Project Shifting Horizons	30 mins	Warren Mall	В
1:30-2:20pm	The Society of Historic Sonic Happenings*	50 min <mark>s</mark>	Qualcomm Institute - Theater	А
2:30-3pm	Summer Break	30 mi <mark>ns</mark>	Warren Mall	В

WOWFESTIVAL.ORG



DAILY SCHEDULE

SATURDAY

IN PARTNERSHIP WITH UC San Diego

* Ticketed Event

Give yourself 10-15 minutes to travel between experiences; some events may run longer than scheduled. See the WOW Festival map for venues, restrooms, dining options and event descriptions.

Event Time	Production Name	Duration	Venue	Map Letter
<mark>2:30-3:</mark> 30pm	How to Put On a Sock	60 mins	Qualcomm Institute Auditorium	А
<mark>3-4</mark> pm	American Dream Casino*	60 mins	Price Center - Muir College Room	с
(STARTS EVERY 10 MIN) 3-4pm	Tale Travelers*	60 mins	Geisel Library	D
3:30-4pm	UCSD Theatre & Dance Goldilocks Screentime	30 mins	Bear	А
3:30-4:30pm	THE JUMP UP!	60 mins	Epstein Family Amphithe <mark>ater</mark> at UC San Diego	E
4-5pm	Bring Back The Happening*	60 mins	Qualcomm I <mark>nstitute</mark> - Th <mark>eater</mark>	А
4-5:15pm	Escape the Box*	75 mins	Matthews Quad	с
4:30-5pm	Summer Break	30 mins	Warren Mall	В
5-6pm	American Dream Casino*	60 mins	Price Center - Muir College Room	с
5-6pm	Audience Lip Sync Spectacular	60 mins	Warren Mall	В
5-6pm	How to Put On a Sock	60 mins	Qualcomm Institute Auditorium	А
6-6:30pm	Layers	30 mins	Warren Mall	В
6-7pm	Bring Back The Happening*	60 mins	Qualcomm Institute - Theater	А
6:30-7:30pm	Marcel Lucont's Whine List*	60 mins	The Loft	с
7:15-8:20pm	Burnout Paradise*	65 mins	Price Center - East Ballroom	с
7:30-8:10pm	ODDISEA: A Puppet Procession	40 mins	Starts near Price Center Loop	Roaming
8-9pm	Bring Back The Happening*	60 mins	Qualcomm Institute - Theater	А
8:15-9:25pm	FIREBIRD	70 mins	Starts at Matthews Quad Epstein Family Amphitheater	E
8:30-9:20pm	when my body talks	50 min <mark>s</mark>	Price Center - Triton Steps	с
9:30-10:45pm	Black Magic Variety Hour	75 m <mark>ins</mark>	The Loft	С

WOWFESTIVAL.ORG